MathSciNet Relay Station
MathSciNet bibliographic data
MR1057146 (91i:65072) 65F15
Demmel, James; Kahan, W. Accurate singular values of bidiagonal matrices. SIAM J. Sci. Statist. Comput. 11 (1990), no. 5, 873–912.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement